| Model Number |
802112 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the arterial and cardioplegia pressures were showing question marks.The pressures came back on but then had an issue two more times before they came back again and the case was continued without incident.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) found that the pressure module was loose and not secured in the slot.It was relocated and firmly secured into the slot.The fsr also observed two large bundles of cables obstructing the metal bar that helps to secure the modules in place.The fsr relocated the bundles of cables in back of the heart lung machine (hlm).The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed due to a loose connection.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.